American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Anna Kamińska and Han Ju Lee. Banach-Saks properties of Musielak-Orlicz and Nakano sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 547-558.
Abstract, references, and article information
View Article: PDF

[2] S. V. Astashkin and K. E. Tikhomirov. A probabilistic version of Rosenthal's inequality. Proc. Amer. Math. Soc. 141 (2013) 3539-3547.
Abstract, references, and article information
View Article: PDF

[3] Cleon S. Barroso, Geraldo Botelho, Vinícius V. Fávaro and Daniel Pellegrino. Lineability and spaceability for the weak form of Peano's theorem and vector-valued sequence spaces. Proc. Amer. Math. Soc. 141 (2013) 1913-1923.
Abstract, references, and article information
View Article: PDF

[4] Alon Ivtsan. Stafney’s lemma holds for several “classical” interpolation methods. Proc. Amer. Math. Soc. 140 (2012) 881-889. MR 2869072.
Abstract, references, and article information
View Article: PDF

[5] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information
View Article: PDF

[6] Volker Runde. $\mathcal {B}(\ell ^p)$ is never amenable. J. Amer. Math. Soc. 23 (2010) 1175-1185. MR 2669711.
Abstract, references, and article information
View Article: PDF

[7] Laetitia Borel-Mathurin. The Szlenk index of Orlicz sequence spaces. Proc. Amer. Math. Soc. 138 (2010) 2043-2050. MR 2596040.
Abstract, references, and article information
View Article: PDF

[8] William B. Johnson and Narcisse Randrianantoanina. On complemented versions of James's distortion theorems. Proc. Amer. Math. Soc. 135 (2007) 2751-2757. MR 2317949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Anna Kaminska and Yves Raynaud. Isomorphic $\ell^p$-subspaces in Orlicz-Lorentz sequence spaces. Proc. Amer. Math. Soc. 134 (2006) 2317-2327. MR 2213705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kari Ylinen. Erratum to ``Weakly compact operators into sequence spaces: A counterexample''. Proc. Amer. Math. Soc. 134 (2006) 311-311. MR 2170573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kari Ylinen. Weakly compact operators into sequence spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 1423-1425. MR 2111968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edward Odell and Hans-Olav Tylli. Weakly compact approximation in Banach spaces. Trans. Amer. Math. Soc. 357 (2005) 1125-1159. MR 2110435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Vassilis Kanellopoulos. A proof of W. T. Gowers' $c_0$ theorem. Proc. Amer. Math. Soc. 132 (2004) 3231-3242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. Manoussakis. Some remarks on spreading models and mixed Tsirelson spaces. Proc. Amer. Math. Soc. 131 (2003) 2515-2525. MR 1974650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Joan Bagaria and Jordi López-Abad. Determinacy and weakly Ramsey sets in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1327-1349. MR 1873008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul Lewis. Dunford--Pettis sets. Proc. Amer. Math. Soc. 129 (2001) 3297-3302. MR 1845005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] P. Hájek and S. Troyanski. Analytic norms in Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 713-717. MR 1801996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Denka Kutzarova and Pei-Kee Lin. Remarks about Schlumprecht space. Proc. Amer. Math. Soc. 128 (2000) 2059-2068. MR 1654081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] P. Hájek and J. G. Llavona. $\text{P}$-continuity on classical Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 827-830. MR 1625749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Randall Dougherty and Greg Hjorth. Reducibility and nonreducibility between $\ell^p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999) 1835-1844. MR 1671377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] E. Odell and Th. Schlumprecht. Asymptotic properties of Banach spaces under renormings . J. Amer. Math. Soc. 11 (1998) 175-188. MR 1469118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] A. James Humphreys and Stephen G. Simpson. Separable Banach space theory needs strong set existence axioms. Trans. Amer. Math. Soc. 348 (1996) 4231-4255. MR 1373639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Grahame Bennett. Factorizing the classical inequalities. Memoirs of the AMS 120 (1996) MR 1317938.
Book volume table of contents

[27] Yu-Ping Hsu. The lifting of the UKK property from $E$ to $C\sb E$ . Proc. Amer. Math. Soc. 123 (1995) 2695-2703. MR 1246527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Bernard Heinkel. The strong law of large numbers: a weak-$l\sb 2$ view . Proc. Amer. Math. Soc. 123 (1995) 273-280. MR 1213860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Alexander J. Izzo. Locally uniformly continuous functions . Proc. Amer. Math. Soc. 122 (1994) 1095-1100. MR 1216816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Guang Lu Zhang. Weakly convergent sequence coefficient of product space . Proc. Amer. Math. Soc. 117 (1993) 637-643. MR 1152993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1